Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pcod. Taking primolut and diamet. Starts bleeding, pregnancy test negative. Looking for solution

hi..i am 25 yr old,i ve pcod and doctor prescribed me primolut tab for 5 days and on the very 2nd day bleeding started,she also prescribed diamet tab for 30 days,my last period was on april 16th,this month periods doesn t started yet,i ve done home pregnancy test and it was negative,so i taken primolut nor 10mg 4 nos per day for 4 days,after that its 4th day,periods doesn t started.
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi, irregular periods are a common symptom of Polycystic Ovarian Syndrome. Hormonal pills like Primolut-N or oral contraceptive pills are generally prescribed for regularisation of cycles. These pills provide symptomatic relief by regularisation of cycles only in the cycles they have been taken. Diamet tab is usually prescribed to bring about positive changes in the overall hormonal profile and thus helps in treating all the ailments associated with PCOD like irregular cycles, subfertility and weight gain in the long run.However it takes more than 6 months of consistent intake for results to be visible. It generally takes about 6 to 7 days after cessation of the Primolut-N dosage for the periods to start so you can wait for 2 or 3 more days for the periods to start and if they dont, consult your gynaec to alter either the composition or dosage of the hormonal pills.
Answered: Fri, 18 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor